# SDR USAA2014052100008

- Difficulty date: May 20, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 41,580 hours, 15,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53916302200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK CRACK IN FWD CARGO FLOOR PANEL SUPPORT BETWEEN FRAME 32 TO FRAME 33, STRINGER 38L, Z-1900.  REPAIRED FWD CARGO FLOOR PANEL SUPPORT BETWEEN FRAME 32 TO FRAME 33, STRINGER 38L, Z-1900 IAW EA 207558.
